Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

One dimensional Witt's theorem over modular lattices


Author: John S. Hsia
Journal: Bull. Amer. Math. Soc. 76 (1970), 113-115
MathSciNet review: 0252319
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bass, Topics in algebraic K-theory, Mathematical Lecture Notes, Tata Institute of Fundamental Research, Bombay, 1967.
  • 2. John S. Hsia, Integral equivalence of vectors over depleted modular lattices on dyadic local fields, Amer. J. Math. 90 (1968), 285–294. MR 0223329 (36 #6377)
  • 3. John S. Hsia, Integral equivalence of vectors over local modular lattices, Pacific J. Math. 23 (1967), 527–542. MR 0218381 (36 #1468)
  • 4. J. S. Hsia, A note on the integral equivalence of vectors in characteristic 2., Math. Ann. 179 (1968), 63–69. MR 0241364 (39 #2704)
  • 5. O. T. O'Meara, Introduction to quadratic forms, Grundlehren der Mathematischen Wissenschaften, Springer-Verlag, Berlin, 1963.
  • 6. Amit Roy, Cancellation of quadratic form over commutative rings, J. Algebra 10 (1968), 286–298. MR 0231844 (38 #172)
  • 7. Chih-han Sah, Quadratic forms over fields of characteristic 2, Amer. J. Math. 82 (1960), 812–830. MR 0120197 (22 #10954)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12388-6
PII: S 0002-9904(1970)12388-6